# SDR DALA1022620982

- Difficulty date: September 12, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 51,800 hours, 38,211 cycles
- Engine: Pwa JT8D219
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MX FOUND EMERGENCY PATH LIGHTS FROM ROW 24-30 INOPERATIVE.  MX REPAIRED BROKEN WIRE AT SEAT 30D AND LIGHT HARNESS. ALSO REPLACED POWER SUPPLY B5-211.  OPERATION OF LIGHTS NOW CHECK OK.
